# SDR USAASB08061

- Difficulty date: August 16, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE AFT ENTRY DOOR EMERGENCY EXIT LIGHT FLICKERS.  MAINTENANCE REMOVED AND REPLACED THE LT AND RT EMERGENCY LIGHT BATTERY PACKS IN THE AFT POWER SUPPLIES.  OPERATIONAL CHECK NORMAL PER MM 33-51-51-2.  (S)
